MAUDE Adverse Event Report: BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 2.5/9; CORONARY DRUG-ELUTING STENT

BIOTRONIK AG, BUELACH, SWITZERLAND ORSIRO (US) 2.5/9; CORONARY DRUG-ELUTING STENT
Model Number 401730
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2019
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2019 it was intended to place the orsiro drug-eluting stent in the distal rca.On the next day it was noticed that the stent had dislodged from the balloon prior to deployment and only a poba was performed.Eventually the stent migrated to the plv and remained in the patients body.
 
Additional Manufacturer Narrative
The device was not returned for technical investigation.Therefore no technical investigation on the subject could be performed.The manufacturing history was reviewed to establish whether a deviation from the manufacturing process could be the cause of the reported event.In addition, the angiographic material provided was reviewed.Review of the production documentation for the product detailed above verified that the instrument was manufactured according to specifications and fulfilled all the requirements of in-process and final inspection during final inspection, every stent system undergoes visual inspection to ensure correct stent embedding and homogeneous crimping of the stent.Further, the stent outer diameter is verified to 100% and the stent retention force of a defined amount of samples is tested from every lot.The angiographic material provided contains no further information relevant for clarification of the complaint event.Based on the conducted investigations of the device being subject to this complaint, no material or manufacturing related root cause was determined.The root cause is most likely related to external factors during the intervention.It should be noted that the ifu warns against re-insertion.

Brand Name
ORSIRO (US) 2.5/9
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BIOTRONIK AG, BUELACH, SWITZERLAND
ackerstrasse 6
buelach CH-81 80
CH  CH-8180
MDR Report Key9158975
Report Number1028232-2019-04351
Device Sequence Number14117578
Product Code NIQ
UDI-Device Identifier07640130438859
UDI-Public07640130438859
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/18/2020
Device Model Number401730
Device Catalogue NumberSEE MODEL NO.
Device Lot Number11180804
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/20/2019
Supplement Date Received by Manufacturer11/27/2019
Initial Report FDA Received Date10/04/2019
Supplement Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1